# SDR CALA9900583

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13331
- Make and model: Boeing 7373T0
- Aircraft serial: 23569
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spacer
- Condition: Jammed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  THE OVERRIDE TRIGGER WAS PULLED AND THE GEAR THEN RETRACTED NORMALLY.  THE FLIGHT WAS CONTINUED AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LANDING GEAR LOCK LEVER SYSTEM AND TROUBLESHOT PER MM 32-31-21.  MAINTENANCE FOUND TELEFLEX CABLE BINDING DUE TO SISSOR LINK SPACER JAMMED.  THE SPACER WAS REMOVED AND REPLACED, THE CABLE WAS LUBRICATED.  THE LEVER LOCK SYSTEM OPERATED NORMALLY IAW MM 32-31-11.
